# SDR SWIA2025080600018

- Difficulty date: June 18, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N311SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000914
- Aircraft time: 7,451 hours, 5,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR FLOOR FITTING SPRING BROKEN.  REMOVED AND REPLACED FWD SERVICE DOOR EVACUATION SLIDE AFT FITTING SPRING IAW EMB 175 AMM 53-10-25-400-804-A.
